# SDR DALA1133340623

- Difficulty date: May 2, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N8312189
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AFT LIP CHAFED ST 377.7 BETWEEN STR 5/6 LT COMPLIED WITH AT SAA IN SAT ON W/O 87238570001 N/R 176359.  PER ER/A 491562-14 REV ORIGINAL.
